# SDR AALA202003019006

- Difficulty date: February 28, 2020
- Submitted: March 1, 2020
- Operation: Air carrier
- Aircraft: N957UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000161
- Aircraft time: 26,109 hours, 21,541 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Out Of Rig
- Location: Zone 300
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 45 PERCENT YAW TRIM LEFT REQ. TO CENTER YAW INDICATION IN FLIGHT. T/S IAW FIM 27-20-00-810-806-A. FOUND TRIM OF RUDDER TO BE 2.5 DEG. LEFT WITH SURFACE CENTERED ON TAILCONE. C/W RUDDER RIGGING IAW AMM 27-20-00-820-801-A.TO NULL OUT RUDDER TRIM. ALL FLIGHT CONTROL SURFACES CHECK NORMAL IAW AMM 27-20-00.
